# SDR NSVA2011183

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 41,410 hours, 49,358 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ADVANCED POWER LEVERS AND RECEIVED NORMAL INDICATIONS THROUGHOUT THE TAKEOFF ROLL.  AT APPROXIMATELY 70 KNOTS THE AIRCRAFT EXPERIENCED SEVERE VIBRATIONS AND THE TAKEOFF WAS ABORTED.  MX CHANGED NOSE WHEELS, SERVICED SHIMMY DAMPER AND TIGHTENED THE STEERING COLLAR.  PERFORMED HIGHSPEED TAXI AT 80 KTS NO ISSUES.
